# SDR AWXA200600157

- Difficulty date: December 1, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AT "C"  CHECK DISCOVERED CORROSION ON SEAT TRACK Y-765 BETWEEN FRAME 20 AND FRAME 21.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND.  SEAT TRACK WAS REMOVED AND REPLACED FROM FROM FRAME 12 TO FRAME 24 IAW AIRBUS SRM A320 51-42 -11, PAGE 1-22.  CPCP PROTECTION WAS APPLIED PER AIRBUS SRM 51-21-00.
